Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1
Volume 4, Issue 6, December 2015
Aggregate Manpower Planning - A Goal Programming Approach
Uday Kumar K. N., Harish Babu G. A., E. Keshava Reddy
Pages: 233-236     Published Online: Oct. 9, 2015
DOI: 10.11648/j.pamj.20150406.11
Abstract | Full-Text PDF (213KB) | Full-Text Html
View 4080                 Downloads 158
Weihgted Cesaro Sequence Space and Related Matrix Transformation
Md. Fazlur Rahman, A. B. M. Rezaul Karim
Pages: 237-241     Published Online: Oct. 13, 2015
DOI: 10.11648/j.pamj.20150406.12
Abstract | Full-Text PDF (215KB) | Full-Text Html
View 3684                 Downloads 123
New Modification of Homotopy Perturbation Method and the Fourth - Order Parabolic Equations with Variable Coefficients
Mohamed Elbadri, Tarig. M. Elzaki
Pages: 242-247     Published Online: Oct. 13, 2015
DOI: 10.11648/j.pamj.20150406.13
Abstract | Full-Text PDF (195KB) | Full-Text Html
View 4295                 Downloads 181
On the Length of Dubins Path with Any Initial and Terminal Configurations
Li Dai, Zheng Xie
Pages: 248-254     Published Online: Oct. 21, 2015
DOI: 10.11648/j.pamj.20150406.14
Abstract | Full-Text PDF (269KB) | Full-Text Html
View 5069                 Downloads 220
Common Fixed-Point Theorems in G-complete Fuzzy Metric Spaces
Naser Abbasi, Mahmood Shakori, Hamid Mottaghi Golshan
Pages: 255-258     Published Online: Oct. 22, 2015
DOI: 10.11648/j.pamj.20150406.15
Abstract | Full-Text PDF (191KB) | Full-Text Html
View 4624                 Downloads 136
On the Finding the Other Eigenvalues and Eigen Functions and Ortogonal Basis with a Nonlocal Parity Condition of the Third Kind
Naser Abbasi, Hamid Mottaghi Golshan, Mahmood Shakori
Pages: 259-263     Published Online: Oct. 24, 2015
DOI: 10.11648/j.pamj.20150406.16
Abstract | Full-Text PDF (191KB) | Full-Text Html
View 4182                 Downloads 132
Homotopy Perturbation Transform Method for Solving Korteweg-DeVries (KDV) Equation
Mohannad H. Eljaily, Tarig M. Elzaki
Pages: 264-268     Published Online: Nov. 3, 2015
DOI: 10.11648/j.pamj.20150406.17
Abstract | Full-Text PDF (179KB) | Full-Text Html
View 4835                 Downloads 205
Weighted Fifth Degree Polynomial Spline
Vladimir Ivanovich Pinchukov
Pages: 269-274     Published Online: Dec. 22, 2015
DOI: 10.11648/j.pamj.20150406.18
Abstract | Full-Text PDF (262KB) | Full-Text Html
View 4918                 Downloads 125
Browse journals by subject